# SDR USAASB00006

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1628 - ON CLIMB-OUT, THE FORWARD ENTRY DOOR DID NOT SEAL PROPERLY AND THE AIRCRAFT COULD NOT MAINTAIN PRESSURIZATION.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED FORWARD ENTRY DOOR AND CLEANED DEBRIS FROM SEAL AREA.  ACCOMPLISHED SATISFACTORY, OPERATIONAL CHECK OF DOOR AND WARNING SYSTEM.  PRESSURIZED AIRCRAFT.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
